RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 143, Number 5, Page 1010 (Mi dan26385)  

Поправки к статье “О непрерывности оператора Немыцкого в пространствах Орлича” (ДАН, т. 140, № 3, 1961 г.)

I. V. Shragin


Full text: PDF file (95 kB)

Citation: I. V. Shragin, “Поправки к статье “О непрерывности оператора Немыцкого в пространствах Орлича” (ДАН, т. 140, № 3, 1961 г.)”, Dokl. Akad. Nauk SSSR, 143:5 (1962), 1010

Citation in format AMSBIB
\Bibitem{Shr62}
\by I.~V.~Shragin
\paper Поправки к~статье ``О~непрерывности оператора Немыцкого в~пространствах Орлича'' (ДАН, т.~140, \No~3, 1961~г.)
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 143
\issue 5
\pages 1010
\mathnet{http://mi.mathnet.ru/dan26385}


Linking options:
  • http://mi.mathnet.ru/eng/dan26385
  • http://mi.mathnet.ru/eng/dan/v143/i5/p1010

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:43
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020